# SDR AALA202207267252

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BETWEEN OVER WING EXITS ON LEFT HAND SIDE HAS 1 EA BULB OUT MAINTENANCE INSTALLED CORRECTLY EMERGENCY LIGHT SIGN BETWEEN OVER WING EXITS ON LEFT HAND SIDE AND PERFORMED A SATISFACTORY OPERATIONAL TEST OF EMERGENCY EXIT SIGNS PER AMM 33-51-16.
